Alexander Chekin

    Volokolamskoe sh. 4, Moscow, 125871 Russia
    Moscow Aviation Institute


    Bardin B. S., Chekina E. A., Chekin A. M.
    The orbital stability of planar pendulum-like oscillations of a satellite about its center of mass is investigated. The satellite is supposed to be a dynamically symmetrical rigid body whose center of mass moves in a circular orbit. Using the recently developed approach [1], local variables are introduced and equations of perturbed motion are obtained in a Hamiltonian form. On the basis of the method of normal forms and KAM theory, a nonlinear analysis is performed and rigorous conclusions on orbital stability are obtained for almost all parameter values. In particular, the so-called case of degeneracy, when it is necessary to take into account terms of order six in the expansion of the Hamiltonian function, is studied.
    Keywords: rigid body, satellite, oscillations, orbital stability, Hamiltonian system, local coordinates, normal form
    Citation: Bardin B. S., Chekina E. A., Chekin A. M.,  On the Orbital Stability of Pendulum Oscillations of a Dynamically Symmetric Satellite, Rus. J. Nonlin. Dyn., 2022, Vol. 18, no. 4, pp.  589-607

    Back to the list